# SDR IPXA10559785

- Difficulty date: April 20, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N31388000
- Condition: Corroded
- Location: Bs 1825 S3-6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FOUND CORROSION AT BS 1825 BETWEEN STR 3 AND STR 6 INSIDE APU INLET SECTION 48.  R & R STRAP IAW ATS ER 10-2515.
